On Rothe's fixed point theorem in a general topological vector space.

Isac, G.

Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică (2004)

  • Volume: 12, Issue: 2, page 127-134
  • ISSN: 1223-723X

How to cite

top

Isac, G.. "On Rothe's fixed point theorem in a general topological vector space.." Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică 12.2 (2004): 127-134. <http://eudml.org/doc/130231>.

@article{Isac2004,
author = {Isac, G.},
journal = {Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică},
keywords = {fixed point theorem; Hausdorff vector space},
language = {eng},
number = {2},
pages = {127-134},
publisher = {Universitatea “Ovidius"},
title = {On Rothe's fixed point theorem in a general topological vector space.},
url = {http://eudml.org/doc/130231},
volume = {12},
year = {2004},
}

TY - JOUR
AU - Isac, G.
TI - On Rothe's fixed point theorem in a general topological vector space.
JO - Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
PY - 2004
PB - Universitatea “Ovidius"
VL - 12
IS - 2
SP - 127
EP - 134
LA - eng
KW - fixed point theorem; Hausdorff vector space
UR - http://eudml.org/doc/130231
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.